# SDR DALA13064650962

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 62,840 hours, 46,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS PANEL 1409C ON RT WING.  REPLACED ACCESS PANEL.
